# SDR ABXA20120214242

- Difficulty date: February 14, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T500
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB STA 588 TO 566 HAS TORN FASTENER HOLES.  REPLACED FLC FLOOR WEB AT STA 566 TO 588 WITH NEWLY FABRICATED ONE PER SAMPLE IAW B767 SRM 51-40-02 AND BOEING DWG 143T500.  AIRCRAFT WAS GROUNDED.
